# SDR ABXA20130918604

- Difficulty date: September 18, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 313T138031
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE ANGLE BRACKET JUST FWD OF THE OTBD ARROW HEAD PANEL, ABOVE THE EXHAUST SEAL IS CRACKED.   REPAIRED CRACKED ANGLE IAW SRM 51-40-02 AND ABX PROCESS STANDARDS MANUAL.    ACFT WAS GROUNDED.
